Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Expectancy Theory in a Budgetary Setting: A Comment

Jesse F. Dillard and James Jiambalvo
The Accounting Review
Vol. 54, No. 3 (Jul., 1979), pp. 630-634
Stable URL: http://www.jstor.org/stable/245989
Page Count: 5
  • Subscribe ($19.50)
  • Cite this Item
Expectancy Theory in a Budgetary Setting: A Comment
Preview not available

Page Thumbnails

  • Thumbnail: Page 
630
    630
  • Thumbnail: Page 
631
    631
  • Thumbnail: Page 
632
    632
  • Thumbnail: Page 
633
    633
  • Thumbnail: Page 
634
    634